# SDR YENA20120412475

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 15,739 hours, 9,374 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: 2015G2H2H8A
- Part serial: 1810
- Condition: Failed
- Location: Nr 4
- Part time: 6,592 hours, 4,022 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 1401, ADS 3 FAIL EICAS INFLIGHT CIRCUIT BREAKER POPPED ADS 4, SLIPCOMP FAILED ALSO. TROUBLESHOT PER FIM 34-15-00-810-855A, REMOVED AND REPLACED NR 4 INTEGRATED PITOT/STATIC/AOA SENSOR IAW AMM 34-13-01. OPS CHECK OK IAW ADJUSTMENT/TEST 34-15-00. NOTE:
